# SDR SWIA200920856

- Difficulty date: January 15, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 20,286 hours, 15,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4717 - 3RD AFT CEILING EMERGENCY INOP.  RELAMPED.
